February  2017, 11(1): 47-64. doi: 10.3934/ipi.2017003

On the set of metrics without local limiting Carleman weights

E.T.S de Ingenieros Navales, Universidad Politécnica de Madrid, Avd. Arco de la Victoria, No4, Ciudad Universitaria Madrid -28040, Spain

Received  July 2015 Revised  November 2016 Published  January 2017

Fund Project: The author was supported by research grant ERC 301179.

In the paper [1] it is shown that the set of Riemannian metrics which do not admit global limiting Carleman weights is open and dense, by studying the conformally invariant Weyl and Cotton tensors. In the paper [7] it is shown that the set of Riemannian metrics which do not admit local limiting Carleman weights at any point is residual, showing that it contains the set of metrics for which there are no local conformal diffeomorphisms between any distinct open subsets. This paper is a continuation of [1], in order to prove that the set of Riemannian metrics which do not admit local limiting Carleman weights at any point is open and dense.

Citation: Pablo Angulo-Ardoy. On the set of metrics without local limiting Carleman weights. Inverse Problems and Imaging, 2017, 11 (1) : 47-64. doi: 10.3934/ipi.2017003
References:
[1]

P. Angulo-ArdoyD. FaracoL. Guijarro and A. Ruiz, Obstructions to the existence of limiting Carleman weights, Analysis & PDE, 9 (2016), 575-595.  doi: 10.2140/apde.2016.9.575.

[2]

P. Angulo-Ardoy, D. Faraco and L. Guijarro, Sufficient Conditions for the Existence of Limiting Carleman Weights arXiv: 1603.04201

[3]

J. Bochnak, M. Coste and M. -F. Roy, Real Algebraic Geometry Springer, 1998.

[4]

D. Dos Santos FerreiraC. E. KenigM. Salo and G. Uhlmann, Limiting Carleman weights and anisotropic inverse problems, Invent. Math., 178 (2009), 119-171.  doi: 10.1007/s00222-009-0196-4.

[5]

M. Hirsch, Differential Topology Graduate Texts in Mathematics, 33. Springer-Verlag, New York, 1976.

[6]

S. Koike and M. Shiota, Non-smooth points set of fibres of a semialgebraic mapping, J. Math. Soc. Japan, 59 (2007), 953-969.  doi: 10.2969/jmsj/05940953.

[7]

T. Liimatainen and M. Salo, Nowhere conformally homogeneous manifolds and limiting Carleman weights, Inverse Probl. Imaging, 6 (2012), 523-530.  doi: 10.3934/ipi.2012.6.523.

[8]

C. T. C. Wall, Regular stratifications, Proceedings of "Applications of Topology and Dynamical Systems" at Warwick, Lecture Notes in Mathematics, 468 (1975), 332-345. 

show all references

References:
[1]

P. Angulo-ArdoyD. FaracoL. Guijarro and A. Ruiz, Obstructions to the existence of limiting Carleman weights, Analysis & PDE, 9 (2016), 575-595.  doi: 10.2140/apde.2016.9.575.

[2]

P. Angulo-Ardoy, D. Faraco and L. Guijarro, Sufficient Conditions for the Existence of Limiting Carleman Weights arXiv: 1603.04201

[3]

J. Bochnak, M. Coste and M. -F. Roy, Real Algebraic Geometry Springer, 1998.

[4]

D. Dos Santos FerreiraC. E. KenigM. Salo and G. Uhlmann, Limiting Carleman weights and anisotropic inverse problems, Invent. Math., 178 (2009), 119-171.  doi: 10.1007/s00222-009-0196-4.

[5]

M. Hirsch, Differential Topology Graduate Texts in Mathematics, 33. Springer-Verlag, New York, 1976.

[6]

S. Koike and M. Shiota, Non-smooth points set of fibres of a semialgebraic mapping, J. Math. Soc. Japan, 59 (2007), 953-969.  doi: 10.2969/jmsj/05940953.

[7]

T. Liimatainen and M. Salo, Nowhere conformally homogeneous manifolds and limiting Carleman weights, Inverse Probl. Imaging, 6 (2012), 523-530.  doi: 10.3934/ipi.2012.6.523.

[8]

C. T. C. Wall, Regular stratifications, Proceedings of "Applications of Topology and Dynamical Systems" at Warwick, Lecture Notes in Mathematics, 468 (1975), 332-345. 

[1]

Petteri Piiroinen, Martin Simon. Probabilistic interpretation of the Calderón problem. Inverse Problems and Imaging, 2017, 11 (3) : 553-575. doi: 10.3934/ipi.2017026

[2]

Pedro Caro, Mikko Salo. Stability of the Calderón problem in admissible geometries. Inverse Problems and Imaging, 2014, 8 (4) : 939-957. doi: 10.3934/ipi.2014.8.939

[3]

Matteo Santacesaria. Note on Calderón's inverse problem for measurable conductivities. Inverse Problems and Imaging, 2019, 13 (1) : 149-157. doi: 10.3934/ipi.2019008

[4]

Oleg Yu. Imanuvilov, Masahiro Yamamoto. Calderón problem for Maxwell's equations in cylindrical domain. Inverse Problems and Imaging, 2014, 8 (4) : 1117-1137. doi: 10.3934/ipi.2014.8.1117

[5]

Albert Clop, Daniel Faraco, Alberto Ruiz. Stability of Calderón's inverse conductivity problem in the plane for discontinuous conductivities. Inverse Problems and Imaging, 2010, 4 (1) : 49-91. doi: 10.3934/ipi.2010.4.49

[6]

Yernat M. Assylbekov. Reconstruction in the partial data Calderón problem on admissible manifolds. Inverse Problems and Imaging, 2017, 11 (3) : 455-476. doi: 10.3934/ipi.2017021

[7]

Henrik Garde, Nuutti Hyvönen. Reconstruction of singular and degenerate inclusions in Calderón's problem. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2022021

[8]

Kim Knudsen, Aksel Kaastrup Rasmussen. Direct regularized reconstruction for the three-dimensional Calderón problem. Inverse Problems and Imaging, 2022, 16 (4) : 871-894. doi: 10.3934/ipi.2022002

[9]

Erlend Grong, Alexander Vasil’ev. Sub-Riemannian and sub-Lorentzian geometry on $SU(1,1)$ and on its universal cover. Journal of Geometric Mechanics, 2011, 3 (2) : 225-260. doi: 10.3934/jgm.2011.3.225

[10]

Daniel Genin, Serge Tabachnikov. On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards. Journal of Modern Dynamics, 2007, 1 (2) : 155-173. doi: 10.3934/jmd.2007.1.155

[11]

Yunlong Huang, P. S. Krishnaprasad. Sub-Riemannian geometry and finite time thermodynamics Part 1: The stochastic oscillator. Discrete and Continuous Dynamical Systems - S, 2020, 13 (4) : 1243-1268. doi: 10.3934/dcdss.2020072

[12]

Stefan Sommer, Anne Marie Svane. Modelling anisotropic covariance using stochastic development and sub-Riemannian frame bundle geometry. Journal of Geometric Mechanics, 2017, 9 (3) : 391-410. doi: 10.3934/jgm.2017015

[13]

Annalisa Iuorio, Christian Kuehn, Peter Szmolyan. Geometry and numerical continuation of multiscale orbits in a nonconvex variational problem. Discrete and Continuous Dynamical Systems - S, 2020, 13 (4) : 1269-1290. doi: 10.3934/dcdss.2020073

[14]

Alex L Castro, Wyatt Howard, Corey Shanbrom. Bridges between subriemannian geometry and algebraic geometry: Now and then. Conference Publications, 2015, 2015 (special) : 239-247. doi: 10.3934/proc.2015.0239

[15]

Tony Liimatainen, Mikko Salo. Nowhere conformally homogeneous manifolds and limiting Carleman weights. Inverse Problems and Imaging, 2012, 6 (3) : 523-530. doi: 10.3934/ipi.2012.6.523

[16]

Joachim Escher, Boris Kolev, Marcus Wunsch. The geometry of a vorticity model equation. Communications on Pure and Applied Analysis, 2012, 11 (4) : 1407-1419. doi: 10.3934/cpaa.2012.11.1407

[17]

George W. Patrick. The geometry of convergence in numerical analysis. Journal of Computational Dynamics, 2021, 8 (1) : 33-58. doi: 10.3934/jcd.2021003

[18]

Janina Kotus, Mariusz Urbański. The dynamics and geometry of the Fatou functions. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 291-338. doi: 10.3934/dcds.2005.13.291

[19]

Katarzyna Grabowska, Paweƚ Urbański. Geometry of Routh reduction. Journal of Geometric Mechanics, 2019, 11 (1) : 23-44. doi: 10.3934/jgm.2019002

[20]

Len G. Margolin, Roy S. Baty. Conservation laws in discrete geometry. Journal of Geometric Mechanics, 2019, 11 (2) : 187-203. doi: 10.3934/jgm.2019010

2021 Impact Factor: 1.483

Metrics

  • PDF downloads (101)
  • HTML views (133)
  • Cited by (3)

Other articles
by authors

[Back to Top]